RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 71–82 (Mi de8912)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the rate of convergence of biorthogonal series connected with second-order differential operators

I. S. Lomov

Lomonosov Moscow State University

Full text: PDF file (1826 kB)

English version:
Differential Equations, 1996, 32:1, 73–84

Bibliographic databases:
UDC: 517.927.25
Received: 19.09.1995

Citation: I. S. Lomov, “On the rate of convergence of biorthogonal series connected with second-order differential operators”, Differ. Uravn., 32:1 (1996), 71–82; Differ. Equ., 32:1 (1996), 73–84

Citation in format AMSBIB
\Bibitem{Lom96}
\by I.~S.~Lomov
\paper On the rate of convergence of biorthogonal series connected with second-order differential operators
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 71--82
\mathnet{http://mi.mathnet.ru/de8912}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432951}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 73--84


Linking options:
  • http://mi.mathnet.ru/eng/de8912
  • http://mi.mathnet.ru/eng/de/v32/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “The basis property on compact sets of root functions of second-order differential operators”, Russian Math. (Iz. VUZ), 42:4 (1998), 37–50  mathnet  mathscinet
  • Number of views:
    This page:38
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019